# SDR 7C7A2018090700454

- Difficulty date: September 7, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N885EA
- Make and model: Dhav DHC8106
- Aircraft serial: 341
- Aircraft time: 38,701 hours, 42,040 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 85310380
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM IN NOSE WHEEL WELL CRACKED BEYOND GENERIC RD ALLOWANCES.
